Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


weight loss
Dec 11, 2013

im on medication (Tribuss)but im not gaining any weight lost it is almost two years now since im on the med what could be the problem. or is there anything that i can take to help me gain weight?

Response from Mr. Vergel

You are taking the generic version of Atripla.

I am assuming you are male and will answer accordingly.

If you cannot return to a normal body weight even if you are eating adequately, then talk to your physician about the use of nandrolone decanoate or oxandrolone plus a background of testosterone replacement therapy. For some, steroid use builds hope

Nelson's free book

Also, follow suggestions described here:

Nutrition Tips

Good luck and let me know how things go with you.

In health,

Nelson



Previous
immune system
Next
TRT and Looking Veiny and deflated

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement